MathSciNet Relay Station
MathSciNet bibliographic data
MR1215024 46L55 (46L05 47B35 47D03)
Adji, Sriwulan; Laca, Marcelo; Nilsen, May; Raeburn, Iain Crossed products by semigroups of endomorphisms and the Toeplitz algebras of ordered groups. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1133–1141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement